# SDR MALA010531

- Difficulty date: June 4, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- Aircraft time: 8,843 hours, 10,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT CENTER AISLE SEAT TRACK LBL 18.3 IB FLOOR BOARD FLANGE CORROSION AT APPROXIMATELY STA 665.
